# SDR DL73S050026

- Difficulty date: January 13, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 52,189 hours, 39,533 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 059397
- Part serial: 0197
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ACRID SMELL THROUGHTOUT CABIN.  INSP E/E COMP, CARGO BAYS, CABIN BALLAST.  FOUND BALLAST OF SEAT 2CD BAD.  REPLACED BALLAST.  A/C OK FOR SERVICE.
